Downloads: 137

Files in This Item:
File Description SizeFormat 
1954-13.pdf1.29 MBAdobe PDFView/Open
Title: Asymptotic comparison in maximum likelihood estimation of a natural parameter up to the second order for a truncated exponential family of distributions (New Advances in Statistical Inference and Its Related Topics)
Authors: 赤平, 昌文  KAKEN_name
Author's alias: Akahira, Masafumi
Issue Date: Jun-2015
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1954
Start page: 134
End page: 150
Thesis number: KJ00009906651
URI: http://hdl.handle.net/2433/224014
Appears in Collections:1954 New Advances in Statistical Inference and Its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.